MathSciNet Relay Station
MathSciNet bibliographic data
MR412230 16A48
Goodearl, K. R.; Warfield, R. B., Jr. Algebras over zero-dimensional rings. Math. Ann. 223 (1976), no. 2, 157–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement